# SDR DALA2017020200875

- Difficulty date: February 1, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 76,266 hours, 58,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, ELONGATED HOLE ON FLOOR SUPPORT ABOVE LONG 28R BTW STA Y = 1117 TO 1155.  SUPPORT "Z" WAS REMOVED AND INSTALLED PER SRM 51-30-1 AND 51-30-2 NEW SUPPORT "Z" WAS DRILLED PER SRM 51-10-4. NEW SUPPORT "Z" WAS TREATED AND PAINTED PER SRM 51-10-3 PAR 14 AND 21.
